# SDR AALA201712149029

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 9,967 hours, 3,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. 2R CABIN DOOR SLIDE PRESSURE LOW. SERVICED 2R CABIN DOOR TO PROPER DOOR PRESSURE PER AMM 52-10-00.
